# SDR DL757951919

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005178A
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT HAIL DAMAGE.  REPLACED T/E WEDGE PER SRM 57-43-02, DURING SHOP VISIT.
